MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT 3.7MMD X 10MML SBMPRODUCT CODE 853710; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT 3.7MMD X 10MML SBMPRODUCT CODE 853710; DENTAL IMPLANT
Model Number 853710
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that the implant entered the mandibular canal causing numbness of the lip and chin of the patient.

Brand Name
LEGACY3 IMPLANT 3.7MMD X 10MML SBMPRODUCT CODE 853710
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest dr.
thousand oaks CA 91362
MDR Report Key7281183
Report Number3001617766-2018-00009
Device Sequence Number11072069
Product Code DZE
UDI-Device Identifier10841307102458
UDI-Public10841307102458
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/25/2022
Device Model Number853710
Device Catalogue Number853710
Device Lot Number88398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR